# SDR USAA069947

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH5P0341CCW
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 6540 - DCA-LGA - HYDRAULIC SYSTEM 'A' FLUID DEPLETED TO ZERO.  NORMAL LANDING.  FOUND NR 1 ENGINE HYDRAULIC PUMP CASE DRAIN LINE FROM FIREWALL TO CASE DRAIN FILTER LEAKING.  REPLACED LINE.  REPLACED NR 1 AND NR 2 'A' SYSTEM CASE DRAIN FILTERS.  (M)
